# SDR ASAA2020022652272

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 35,818 hours, 10,375 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF #1 INOP. GROUNDED - YES. CYCLED AIRCRAFT POWER, PERFORMED OPERATIONAL CHECK OF HF #1 RADIO TRANSMISSION PER B737-800 AMM 23-11-00, PERFORMED BITE TEST PER B737-800 FIM 23-11 TASK 801, ALL OPS CHECK NORMAL, GROUND VERIFICATION SUCCESSFULL.
